# SDR AALA202206239515

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 66,659 hours, 30,521 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R951
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AN ODOR BEGAN ON THE FLIGHT DECK. IT SEEMED TO DISSIPATE AND THEN RE-APPEAR. IT HAD A MUSTY SMOKEY ODOR THE FLIGHT ATTENDANTS REPORTED IT AS WELL. AFTER DEPLANING IT WAS STRONGEST MID-CABIN. APU BLEED WAS ON AT THIS TIME. MAINTENANCE FOUND THE APU TO BE THE SOURCE OF THE ODOR DUE TO AN INTERNAL OIL LEAK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
